# SDR CHIA202510229834

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N168CH
- Make and model: Boeing 1072
- Aircraft serial: 408
- Aircraft time: 9,478 hours
- System (JASC): 3400 · Navigation System
- Part: Encoder
- Part number: 8800T
- Part serial: T12577
- Condition: Arced
- Location: Lh Avionics Clos
- Part time: 2,230 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BASE, WITH PILOTS REPORTING A BURNT ELECTRICAL SMELL, AND DIMMED EHSI. INSPECTED EHSI, AND ASSOCIATED WIRING, FINDING NO SIGNS OF DAMAGE. ULTIMATELY FOUND ALTITUDE ENCODER IN LH AVI CLOSET LOOSE FROM IT'S MOUNT PLATE, AND SIGNS OF ARCING TO GROUND. ENCODER WAS SECURED, AND SYSTEM OPERATION WAS VERIFIED.
